Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A family of transverse link homologies

Hao Wu

Algebraic & Geometric Topology 16 (2016) 41–127
Bibliography
1 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, I", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 D J Benson, Representations and cohomology, I : Basic representation theory of finite groups and associative algebras, 30, Cambridge Univ. Press (1991) MR1110581
4 J S Birman, W W Menasco, Stabilization in the braid groups, II : transversal simplicity of knots, Geom. Topol. 10 (2006) 1425 MR2255503
5 J B Etnyre, Introductory lectures on contact geometry, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 81 MR2024631
6 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. 162 (2005) 1305 MR2179731
7 J Franks, R F Williams, Braids and the Jones polynomial, Trans. Amer. Math. Soc. 303 (1987) 97 MR896009
8 B Gornik, Note on Khovanov link cohomology, preprint arXiv:math/0402266v2
9 M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the SO(2N) Kauffman polynomial, J. Gökova Geom. Topol. 1 (2007) 116 MR2386537
10 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
11 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
12 D Krasner, Equivariant sl(n)–link homology, Algebr. Geom. Topol. 10 (2010) 1 MR2580427
13 A Lascoux, Interpolation, notes (1996)
14 L Ng, A topological introduction to knot contact homology, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc., Budapest (2014) 485 MR3220948
15 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
16 D S Passman, A course in ring theory, Wadsworth & Brooks (1991) MR1096302
17 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031
18 N C Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002) MR2703285
19 H Wu, On the transverse Khovanov–Rozansky homologies : graded module structure and stabilization, arXiv:1403.6083v1
20 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322
21 H Wu, A colored 𝔰𝔩(N)–homology for links in S3, Dissertationes Math. (Rozprawy Mat.) 499 (2014) 217 MR3234803
22 H Wu, Equivariant Khovanov–Rozansky homology and Lee–Gornik spectral sequence, Quantum Topol. 6 (2015) 515 MR3392963